Evaluation of the wave numbers of normal waves in spherically-stratified media by the method of impedance transform
Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 294-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_2_a15,
author = {P. E. Krasnushkin and R. B. Baibulatov},
title = {Evaluation of the wave numbers of normal waves in spherically-stratified media by the method of impedance transform},
journal = {Doklady Akademii Nauk},
pages = {294--297},
year = {1968},
volume = {182},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a15/}
}
TY - JOUR AU - P. E. Krasnushkin AU - R. B. Baibulatov TI - Evaluation of the wave numbers of normal waves in spherically-stratified media by the method of impedance transform JO - Doklady Akademii Nauk PY - 1968 SP - 294 EP - 297 VL - 182 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a15/ LA - ru ID - DAN_1968_182_2_a15 ER -
%0 Journal Article %A P. E. Krasnushkin %A R. B. Baibulatov %T Evaluation of the wave numbers of normal waves in spherically-stratified media by the method of impedance transform %J Doklady Akademii Nauk %D 1968 %P 294-297 %V 182 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a15/ %G ru %F DAN_1968_182_2_a15
P. E. Krasnushkin; R. B. Baibulatov. Evaluation of the wave numbers of normal waves in spherically-stratified media by the method of impedance transform. Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 294-297. http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a15/